# SDR CA140119006

- Difficulty date: December 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE FLIGHT, THE CREW NOTICED ENGINE SURGE WITH ASSOCIATED NOISE AND YAW MOVEMENT.  THE CREW WAS UNABLE TO DETERMINE WHICH ENGINE WAS THE CAUSE OF SURGE.  THEY NOTICED BOTH ENGINE TORQUES AND WITNESSED VARIABLE FLUCTUATIONS AS WITH BOTH RPM INDICATORS.  ENGINE PARAMETERS RETURNED TO NORMAL EXCEPT ENGINE NR 2 OIL PRESSURE INDICATOR WHICH REDUCED TO ZERO AND FLUCTUATED ABOVE 20 PSI. THE CREW ELECTED TO SHUTDOWN THE ENGINE NR 2 AND PERFORMED A SINGLE ENGINE UNEVENTFUL LANDING.  TROUBLESHOOTING ONGOING.
